# SDR YENA2024102101380

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 03659
- Aircraft time: 58,527 hours, 21,225 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Surges
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2202, FLL-JFK. 'DURING DESCENT AND AFTER LANDING ENGINE BLEED # 2 PRESSURE SURGING BETWEEN 8 - 28 PSI ( HIGH PRESSURE VALVES (HPV) ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
